Skip to Content
Rite Aid Allergy Medicine, Chlorpheniramine Maleate 4mg - 100 Count Tablets | 4 Hour Allergy Relief | Antihistamine Allergy Medication | Allergy Medicine for Adults | Non Drowsy Allergy Medicine

Price:

12,39 €


Rite Aid Allergy Medicine, Chlorpheniramine Maleate 4mg - 100 Count Tablets | 4 Hour Allergy Relief | Antihistamine Allergy Medication | Allergy Medicine for Adults | Non Drowsy Allergy Medicine

https://nutricity.lu/shop/brswgai7debwo2yy-rite-aid-allergy-medicine-chlorpheniramine-maleate-4mg-100-count-tablets-4-hour-allergy-relief-antihistamine-allergy-medication-allergy-medicine-for-adults-non-drowsy-allergy-medicine-148300 https://nutricity.lu/web/image/product.template/148300/image_1920?unique=22483af

Stock Expiry Date*: 15-10-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • 4 HOUR RELIEF: Rite Aid's Chlorpheniramine Maleate 4mg tablets offer temporary relief for up to 4 hours from sneezing, itchy, watery eyes, runny nose, or itchy throat. This antihistamine allergy medicine calms hay fever or other respiratory allergies.
  • MULTI-SYMPTOM RELIEF: Our allergy medication relieves sneezing, runny nose, itchy, watery eyes, & an itchy throat. Compare Rite Aid Allergy Relief to the active ingredient in Chlor-Trimeton Allergy & get the same active ingredient as the national brand.
  • ANTIHISTAMINE FORMULA: With Rite Aid Chlorpheniramine Maleate 4mg allergy medication tablets, temporarily calm symptoms from allergies, the common cold, and hay fever for children ages 6 to 12 years old and adults and children 12 years of age and older.
  • CONTROL INDOOR & OUTDOOR ALLERGIES: Allergies don't stand a chance against Rite Aid Allergy Relief Chlorpheniramine Maleate 4mg. Whether it's pets or dust indoors or blooming grass and trees outside, Rite Aid will keep your allergies under control.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose us first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
  • This item may be eligible for FSA and HSA reimbursement. For any questions you may have regarding FSAs or HSAs, please browse our FAQ.

12,39 € 12.39 EUR 12,39 € Tax Included

Not Available For Sale

(0,12 € / Units)

Displayed price includes all duties & taxes.

  • Brand
  • Unit Count
  • Item Form
  • Item Weight
  • Product Benefits
  • Manufacturer
  • Ingredients
  • Product Type
  • Upc
  • Global Trade Identification Number
  • Package Type Name
  • Target Audience
  • Net Content Count
  • Brand Name
  • Age Range Description
  • Container Type
  • Manufacturer Part Number
  • Additional Features
  • Target Use Body Part

This combination does not exist.

Kontaktéiert Eis
Cold & Flu Relief
Ingredients Magnesium Stearate, Microcrystalline Cellulose, Pregelatinized Starch, Lactose (milk), Active Ingredients: Chlorpheniramine Maleate (4mg), Inactive Ingredients: D&C Yellow 10
Target Audience Unisex-Adults, Unisex-Kids
Additional Features Non-Drowsy, Long-Lasting
Brand Rite Aid
Unit Count 100.00 Count
Item Form Tablets
Item Weight 1.44 Ounces
Product Benefits Allergy Control
Manufacturer Rite Aid
Product Type Cold & Flu Relief
Upc 011822319751
Global Trade Identification Number 00011822319751
Package Type Name Box
Net Content Count 100 Count
Brand Name Rite Aid
Age Range Description 6 to 12 years old
Container Type Bottle
Manufacturer Part Number 011822319751
Target Use Body Part Eyes
  • Buy Four or More Offer

    Kritt 5% Rabatt wann Dir 4 oder méi Artikelen kaaft

  • Next Purchase Offer
    Kréie 5% Rabatt op Är nächst Kaf.
  • Ships From(Luxembourg)
    Bestellungen ginn veraarbecht a verschéckt vun Brooklyn, USA.

  • Delivery Offer(Luxembourg)
    Fräi Liwwerung bei berechtegte Bestellungen.
Delivery Detail
Geschate Liwwerzäiten: 12–26 Deeg (International).
3–6 Deeg (National).
Safe Checkout
Garantéierten Séchere Bezuelprozess
Return Policy

30-Deeg Retour Garantie
Kaf mat Vertrauen, mat 30-Deeg Retour Ënnerstëtzung.

Free Return Pickup
Gratis Retour Pickup verfügbar
Mir behandelen Retouren direkt bei Iech doheem ouni zousätzlech Käschten.
SKU
BRSWGAI7DEBWO2YY
Kategorie
Health Care , Over-the-Counter Medication , Cough & Cold , Cold & Flu Relief
Barcode
011822319751
Tags


Important information

Ingredients

Active Ingredients: Chlorpheniramine Maleate (4mg); Inactive Ingredients: D&C Yellow 10, Lactose (Milk), Magnesium Stearate, Microcrystalline Cellulose, Pregelatinized Starch

Directions

Adults and Children 12 Years of Age and Over 1 tablet every 4 to 6 hours. Do not take more than 6 tablets in 24 hours. Children 6 to Under 12 Years of Age 1/2 tablet (break tablet in half) every 4 to 6 hours. Do not exceed 3 whole tablets in 24 hours. Children Under 6 Years of Age Do not use this product in children under 6 years of age. Store at controlled room temperature 59-86 degrees F (15-30 degrees C). Protect from excessive moisture.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Package Dimensions

3.15 x 1.57 x 1.54 inches; 1.44 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

8 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC30173 Gls Group 984230889811 2026-10-03 Track
NC26617 Gls Group 984230859067 2026-09-25 Track
NC26416 Aramex 34914422896 2026-09-28 Track
NC25537 Aramex 34914321061 2026-09-21 Track
NC22089 Aramex 34913834292 2026-10-03 Track
NC19442 My 05167987838781 2026-09-03 Track
NC18452 Aramex 34914455590 2026-09-23 Track
NC16590 Dpd 05167987781109 2026-07-21 Track

Warnung
Ergänzungsprodukter sinn keng Medikamenter. D'Produkter, déi op dëser Websäit verkaaft ginn, sinn net fir d'Diagnos, Behandlung, Heelen oder d'Präventioun vun enger Krankheet geduecht. Wann Dir e Gesondheetsproblem hutt, konsultéiert ëmmer e qualifizéierten Gesondheetsprofi virun der Benotzung. D'Individuell Resultater kënnen variéieren. Mat der Plazierung vun enger Bestellung akzeptéiert Dir, Iech un d'Importreglementer vun Ärem Land ze halen. Mir iwwerhuelen d'Rechter an d'Taxen, déi ugewandt sinn, wou et uginn ass.

*Informatiounen iwwer d'Auslafdatum :
Bitte bemierkt, datt d'Auslafdatum vun engem Batch zum aneren variéiere kann. Awer mir garantéieren, datt all d'Produkter, déi un eis Clienten verschéckt ginn, eng gülteg Haltbarkeet hunn an net ofgelaf sinn zum Zäitpunkt vun der Liwwerung.